Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 236, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 22, 2008, 8:44 PM CDT for Anderson County, Franklin County, Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 8:44 PM CDT (01:44 UTC)
- Expired
- Jul 22, 2008, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Anderson County, KS, Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:45 PM CDT | TSTM WND DMG | 4 Ne Williamsburg, KS | SPOTTER REPORTED AN 8 INCH DIAMETER TREE WAS DOWNED AT HER RESIDENCE. |
| Jul 22, 9:20 PM CDT | HAIL 1 | 1 Ssw Greeley, KS | ESTIMATED NICKEL TO QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3006 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 230145
SVRTOP
KSC003-059-230230-
/O.NEW.KTOP.SV.W.0236.080723T0144Z-080723T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 842 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 4 MILES NORTHEAST OF
WILLIAMSBURG. DOPPLER RADAR INDICATED THIS STORM WAS ALSO CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
5 MILES WEST OF PRINCETON...OR 10 MILES SOUTHWEST OF OTTAWA...MOVING
EAST AT 24 MPH.
* LOCATIONS IMPACTED INCLUDE...
PRINCETON...
RICHMOND...
RANTOUL...
GREELEY...
LANE...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 173 AND 182.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3833 9518 3839 9542 3858 9544 3857 9505
3833 9506 3833 9505 3831 9505
TIME...MOT...LOC 0144Z 278DEG 21KT 3850 9536
$$
CAVANAUGH3 follow-up statements
000
WWUS53 KTOP 230209
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
909 PM CDT TUE JUL 22 2008
KSC003-059-230230-
/O.CON.KTOP.SV.W.0236.000000T0000Z-080723T0230Z/
FRANKLIN-ANDERSON-
909 PM CDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN ANDERSON AND SOUTHEASTERN FRANKLIN COUNTIES...
AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTHEAST OF RICHMOND...OR 13 MILES SOUTH OF
OTTAWA...MOVING EAST AT 21 MPH.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...GREELEY AND LANE.
STRONG DAMAGING WINDS GREATER THAN 60 MPH WILL OCCUR WITH THIS STORM.
FOR YOUR SAFETY MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3833 9518 3837 9535 3857 9521 3857 9505
3831 9506
TIME...MOT...LOC 0209Z 280DEG 18KT 3844 9518
$$
CAVANAUGH000 WWUS53 KTOP 230225 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 924 PM CDT TUE JUL 22 2008 KSC003-059-230230- /O.CON.KTOP.SV.W.0236.000000T0000Z-080723T0230Z/ FRANKLIN-ANDERSON- 924 PM CDT TUE JUL 22 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHEASTERN ANDERSON AND SOUTHEASTERN FRANKLIN COUNTIES... AT 922 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL 1 MILE SOUTH SOUTHWEST OF GREELEY. THIS STORM WAS LOCATED NEAR GREELEY...OR 19 MILES SOUTHEAST OF OTTAWA...MOVING EAST SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... GREELEY AND LANE. LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3831 9506 3833 9518 3846 9515 3847 9506 TIME...MOT...LOC 0224Z 289DEG 22KT 3838 9507 $$ CAVANAUGH
000 WWUS53 KTOP 230230 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 930 PM CDT TUE JUL 22 2008 KSC003-059-230240- /O.EXP.KTOP.SV.W.0236.000000T0000Z-080723T0230Z/ FRANKLIN-ANDERSON- 930 PM CDT TUE JUL 22 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ANDERSON AND SOUTHEASTERN FRANKLIN COUNTIES HAS EXPIRED... AT 930 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3831 9506 3833 9518 3846 9515 3847 9506 TIME...MOT...LOC 0225Z 289DEG 22KT 3838 9506 $$ CAVANAUGH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:35 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 22, 6:35 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT TUE JUL 22 2008 .UPDATE... UPDATED FOR 00 UTC AVIATION. && .DISCUSSION... SEE PREVIOUS DISCUSSION. && .AVIATION... PRESENCE OF OUTFLOW BOUNDARIES...A WEAK UPPER WAVE...AND PLENTY OF INSTABILITY SUGGEST SOME CONVECTIVE CONCERNS FOR THE TERMINALS. WILL GO WITH CB FOR THE EARLY EVENING UNTIL INSTABILITY WANES AS THE CHANCES OF A TS IN THE AERODROMES SEEM REMOTE. WINDS SHOULD GENERALLY BE LIGHT AND EASTERLY...WITH AN INCREASE IN SPEEDS BY LATE WEDNESDAY MORNING. VFR CONDITIONS ARE EXPECTED THROUGHOUT THE 00Z CYCLE. && .PREV DISCUSSION... /ISSUED 344 PM CDT TUE JUL 22 2008/ DISCUSSION... WEAK SURFACE BOUNDARY JUST SOUTH OF I70 AT 20Z. MESOANALYSES SHOW SOME SURFACE CONVERGENCE ALONG BOUNDARY...AND WEAK CAP. DEWPOINTS HAVE POOLED JUST NORTH OF FRONT...WITH MIXED LAYER CAPES NEAR 4000 J/KG. HOWEVER...NO SIGNIFICANT CONVECTION HAS FIRED AND NOTHING APPEARS IMMINENT ON SATELLITE IMAGERY. RUC ANALYSIS AND PROFILER WINDS SHOWS WEAK VORT MAX OVER ERN NEBRASKA MOVING SE. HOWEVER...SUBSIDENCE IN WAKE OF THIS MORNINGS MISSOURI MCS HAS HELPED WITH OVERALL CONVECTIVE SUPPRESSION. WITH BOUNDARY REMAINING IN AREA...EXPECT ISOLATED CONVECTION TO STILL BE POSSIBLE TONIGHT INTO WEDNESDAY AS WEAK POSITIVE 850 MB THETA-E ADVECTION CONTINUES. POPS KEPT AOB 20 PERCENT TONIGHT AND WEDNESDAY. RELATIVELY HIGH DEWPOINTS ACROSS ERN KS SHOULD KEEP LOW TEMPS IN THE UPPER 60S TO LOWER 70S. ON WEDNESDAY...GFS MOS GUIDANCE WARMER THAN NAM OR NGM AND HAVE GONE CLOSER TO THIS BASED ON RECENT PERFORMANCE. PHILLIPS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE UPPER RIDGE WILL AMPLIFY ACROSS THE SOUTHERN PLAINS WHILE AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE NORTHERN PLAINS INTO THE UPPER MIDWEST. WEDNESDAY NIGHT INTO THURSDAY MORNING THERE MAY BE A SLIGHT CHANCE FOR ELEVATED SHOWERS AND THUNDERSTORMS TO DEVELOP AS WAA/ISENTROPIC LIFT INCREASES ACROSS THE NORTHERN AND EASTERN PORTIONS OF THE CWA...BUT BEING UNDER THE 5H RIDGE AXIS MAY INHIBIT THE DEVELOPMENT OF ELEVATED THUNDERSTORMS. AS THE 5H TROUGH MOVES ACROSS THE NORTHERN HIGH PLAINS THEN DIGS SOUTHEAST INTO THE GREAT LAKES...A WEAK COLD FRONT WILL MOVE SOUTHWARD ACROSS NE AND INTO NORTH CENTRAL KS DURING THE AFTERNOON HOURS. THERE MAY BE ENOUGH SFC CONVERGENCE FOR ISOLATED THUNDERSTORMS TO DEVELOP THURSDAY AFTERNOON ACROSS THE NORTH CENTRAL KANSAS ALONG THE COLD FRONT. HIGHS ON THURSDAY MAY BE CLOSE TO 100 DEGREES ACROSS THE SOUTHWEST AND WEST CENTRAL CWA...WITH LOWER 90S ACROSS THE NORTHEAST COUNTIES OF THE CWA. THE FRONT WILL MOVE SOUTHEAST ACROSS THE NORTHERN AND EASTERN CWA PROVIDING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT. FRIDAY THROUGH SATURDAY NIGHT...THE WEAK FRONT WILL MOVE SOUTHWARD AND STALL OUT AND WEAKEN ALONG I-70. THE 5H TROUGH OVER THE MIDWEST WILL DIG SOUTHEAST INTO THE GREAT LAKES STATES. BOTH THE ECMWF AND GFS SHOW THE SOUTHERN PLAINS 5H RIDGE RE-AMPLIFYING. SYNOPTIC SCALE SUBSIDENCE UNDER THE 5H RIDGE SHOULD CREATE AN ENVIRONMENT UNFAVORABLE FOR DEEP MOIST CONVECTION...BUT I CANNOT RULE OUT PULSE STORMS DEVELOPING ALONG OR NORTH OF THE BOUNDARY DURING THE LATE AFTERNOON HOURS FRIDAY...GIVEN DEEP MOISTURE AND STRONG SFC HEATING. THEREFORE...I KEPT A 14 POP DURING THE DAY FRIDAY AND 15 POPS FRIDAY EVENING. TEMPERATURES ACROSS THE NORTHERN COUNTIES MAY ONLY REACH THE LOWER TO MID 90S NORTH OF THE WEAK SFC BOUNDARY. SOUTH OF THE SFC BOUNDARY HIGHS WILL BE IN THE UPPER 90S...POSSIBLY NEAR 100 DEGREES OVER THE SOUTHERN COUNTIES OF THE CWA. ON SATURDAY BOTH THE ECMWF AND GFS SHOW THE 5H RIDGE AXIS RETROGRADING INTO THE WEST CENTRAL CONUS AS A LONGER WAVE LENGTH 5H TROUGH OVER THE EASTERN CONUS AMPLIFIES. HIGH TEMPERATURES MAY BE A FEW DEGREES COOLER AS THE CENTER OF THE RIDGE AXIS SHIFTS WEST OF THE SOUTHERN PLAINS. HIGHS ON SATURDAY WILL BE IN THE MID 90S ACROSS MOST OF THE CWA. SATURDAY NIGHT THROUGH TUESDAY...BOTH THE ECMWF AND GFS KEEP A LONGER WAVE LENGTH 5H TROUGH ACROSS THE EASTERN CONUS AND A BROAD 5H RIDGE ACROSS THE WEST CENTRAL CONUS. THE ECMWF IS A BIT MORE AMPLIFIED WITH THE 5H TROUGH OVER THE EASTERN CONUS...AND BRINGS A COLD FRONT SOUTHWESTWARD INTO THE CWA SUNDAY INTO MONDAY. THIS WOULD PROVIDE THE CWA WITH A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE GFS IS NOT AS AMPLIFIED WITH THE EASTERN CONUS 5H TROUGH AND KEEPS THE FRONT NEARLY STATIONARY ACROSS EASTERN NE...SOUTHEAST INTO WESTERN MO. IF THE GFS WERE TO VERIFY THE BEST RAIN CHANCES WILL REMAIN NORTH AND EAST OF THE CWA. THEREFORE...I PLACED IN SLIGHT CHANCES FOR THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT ACROSS THE CWA. THE ECMWF MODEL FORECAST SHOWS THE FRONT MOVING SOUTHWARD INTO NORTHERN OK MONDAY AND TUESDAY...AND THE GFS MODEL SOLUTION KEEPS THE FRONT NORTHEAST OF THE CWA...THEREFORE I KEPT POPS AT 14 PERCENT MONDAY NIGHT AND TUESDAY. HIGHS SUNDAY THROUGH TUESDAY WILL ONLY REACH THE LOWER TO MID 90S...SINCE THE 5H RIDGE AXIS WILL SHIFT FARTHER WEST. HIGH MAY BE A BIT COOLER ON SUNDAY AND MONDAY IF THE ECMWF SOLUTION WERE TO VERIFY BRING THE SFC COLD FRONT SOUTHWEST ACROSS THE CWA. GARGAN && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && 65
Hazardous weather outlook, Jul 22, 3:48 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 348 PM CDT TUE JUL 22 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-232100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 348 PM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA. SOME OF THE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING MAY BE STRONG AND COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA WEDNESDAY THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Jul 22, 6:53 PM CDT, 1 hour 51 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 653 PM CDT TUE JUL 22 2008 KSZ054-230030- LYON- 653 PM CDT TUE JUL 22 2008 ...A SIGNIFICANT WEATHER ALERT FOR CENTRAL LYON COUNTY... THROUGH 730 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS CENTRAL LYON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE READING. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 130 AND 145 COULD ALSO BE AFFECTED. CAVANAUGH
Local storm report, Jul 22, 7:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
734 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 5 NNW READING 38.59N 96.00W
07/22/2008 E1.00 INCH LYON KS PUBLIC
WIND DRIVEN HAIL BROKE A FEW WINDOWS
&&Local storm report, Jul 22, 7:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 11 N EMPORIA 38.57N 96.17W
07/22/2008 LYON KS TRAINED SPOTTER
TREE TOP AND SEVERAL TREE LIMBS BLOWN DOWN. TIME
ESTIMATED.
&&Local storm report, Jul 22, 7:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
753 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 S OSAGE CITY 38.56N 95.83W
07/22/2008 E1.75 INCH OSAGE KS LAW ENFORCEMENT
DEPUTY REPORTED GOLF BALL SIZED HAIL AT 277TH STREET AND
K170.
&&
AWLocal storm report, Jul 22, 8:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
831 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 4 E MELVERN 38.51N 95.56W
07/22/2008 M1.00 INCH OSAGE KS TRAINED SPOTTER
&&
CAVANAUGHLocal storm report, Jul 22, 8:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 SSW QUENEMO 38.53N 95.56W
07/22/2008 E1.00 INCH OSAGE KS TRAINED SPOTTER
ALSO ESTIMATED 60 MPH WINDS
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 48 min |
| Jul 22, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.